Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 141, NWS Austin/San Antonio, TX

May 18, 2016Dimmit County, Frio County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 18, 2016, 1:31 AM CDT for Dimmit County, Frio County, Zavala County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2016, 1:31 AM CDT (06:31 UTC)
Expired
May 18, 2016, 2:15 AM CDT
In force
44 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dimmit County, TX, Frio County, TX, Zavala County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 2:25 PM CDTSevere Thunderstorm WatchSPC13 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 6.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

425 
WUUS54 KEWX 180631
SVREWX
TXC127-163-507-180715-
/O.NEW.KEWX.SV.W.0141.160518T0631Z-160518T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
131 AM CDT WED MAY 18 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...
  WESTERN FRIO COUNTY IN SOUTH CENTRAL TEXAS...
  ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 215 AM CDT

* AT 131 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  LAS COLONIAS...OR 8 MILES NORTH OF CRYSTAL CITY...MOVING EAST AT 50
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRYSTAL CITY...CARRIZO SPRINGS...DILLEY...BIG WELLS...LA PRYOR...
  BATESVILLE...LAS VEGAS...DIVOT...FRIO TOWN...WINTER HAVEN...LAS
  COLONIAS...LOMA VISTA...CHULA VISTA-RIVER SPUR...BRUNDAGE...BLUFF...
  COMETA AND CARRIZO HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2852 10007 2904 10006 2906 9915 2864 9915
      2864 9939 2843 9940
TIME...MOT...LOC 0631Z 267DEG 41KT 2881 9983 

HAIL...1.00IN
WIND...60MPH
 
$$

LJH
1 follow-up statement
296 
WWUS54 KEWX 180700
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 AM CDT WED MAY 18 2016

TXC127-163-507-180715-
/O.CON.KEWX.SV.W.0141.000000T0000Z-160518T0715Z/
DIMMIT TX-FRIO TX-ZAVALA TX-
200 AM CDT WED MAY 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN DIMMIT...SOUTHWESTERN FRIO AND SOUTHEASTERN ZAVALA
COUNTIES...

AT 159 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRUNDAGE...OR
NEAR BIG WELLS...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...LAS VEGAS...CHULA
VISTA-RIVER SPUR...WINTER HAVEN...BRUNDAGE...CARRIZO HILL AND LAS
COLONIAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 2850 9994 2876 9990 2876 9932 2864 9933
      2864 9939 2844 9940 2849 9986
TIME...MOT...LOC 0659Z 277DEG 32KT 2862 9966 

HAIL...1.00IN
WIND...60MPH
 
$$

LJH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 12:30 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, May 18, 12:30 AM CDT, 1 hour 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1230 AM CDT WED MAY 18 2016

.AVIATION.../06z Update/
Strongest convection now moving through the I-35 terminals. Will
begin the forecast period with gusty winds to 30-35 kts in the
wake of strong convection moving across the region. MVFR cigs will
start this forecast period. Expecting to see IFR conditions after
10z for all locations with KDRT being the latest around 12z. Will
see gradual improvements through the morning but all sites will
remain at MVFR levels throughout the day. Winds will be northerly
near 10 knots once convection clears the area. Expecting to see
N/NE winds 10 to 15 knots Wednesday. Northerly winds decrease to
5-10 knots after 00z. KDRT will see easterly winds near 10 knots.
After 19/03z expect cigs to fall back into MVFR levels.

&&

.PREV DISCUSSION... /ISSUED 655 PM CDT TUE MAY 17 2016/

AVIATION...
SAT is the last airport at MVFR. Still think they will lift
shortly as SSF is VFR. A line of thunderstorms is moving down from
the north. Think this convection will move into DRT by around 03z
and the I-35 airports by around 06z. Convection will drop category
to MVFR. CIGs will drop to IFR by around 10z or 12z. Improvement
to MVFR by around noon Wednesday.

PREV DISCUSSION... /ISSUED 616 PM CDT TUE MAY 17 2016/

MESOSCALE UPDATE...
Severe weather prospects continue to evolve through the late
afternoon and evening hours. Firstly, an outflow boundary has
progressed into the southern border of the CWA, which is farther
than originally anticipated. As a result...surface winds have been
light and out of the northeast generally with a turning to a more
easterly or slightly southeasterly as you approach the western
zones/areas. While instability is more than sufficient in the
Maverick/Zavala/Dimmit county area, the outflow boundary is south
of there and providing the focused surface based lifting in the
south.

Farther north, the Mexican supercell that has been going strong
for the last few hours has produced a vast anvil overhang over
the Rio Grande Plains which has limited surface temps even further
from warming to the 89-90 degree convective temperatures in that
area. Think window of opportunity for convection along the Rio
Grande Plains is waning quickly as a result. Primary area of new
development this evening should stay south of the CWA with the
boundary.

Farther north, convection firing near a triple point in the
northwest corner of Val Verde should temporarily delay the
progression of the severe cluster around the Ozona area. Then the
most likely scenario is a southeast push as the storms
conglomerate and develop outflow. The main threats will continue
to be very large hail and will evolve into a wind threat as the
line evolves and begins pushing southeast. Also...lapse rates and
instability in the -10 to -20 degree range will be conducive for
very dangerous lightning activity this evening as well.

Timing for storms to enter the Plateau counties will be in the
next 1-2 hours, for the Hill Country, 2-4 hours, and the I-35
corridor, 4-7 hours.

PREV DISCUSSION... /ISSUED 339 PM CDT TUE MAY 17 2016/

SHORT TERM (Tonight through Wednesday Night)...
Concerns in the short term will be monitoring the potential for
strong to severe thunderstorms across portions of south central
Texas this afternoon and evening. The latest model data has
trended farther westward with the higher severe chances as this
area has been able to heat up quicker than points eastward. This
along with upper lift coming in from the southwest should keep the
higher threat for severe weather generally west of a Llano to
Hallettsville line this afternoon and evening. The main severe
weather concerns will be large hail along with damaging winds.
Some locally heavy rainfall is also possible and this may result
in localized flooding, especially in areas with saturated soils.
Severe weather concerns will decrease by very early Wednesday
morning as a cold front slips south into the coastal plains and
westward into the Rio Grande. Winds should quickly shift back to a
more southeasterly direction by Wednesday afternoon along the Rio
Grande and this should aid in developing showers and
thunderstorms across the higher terrain west of the Rio Grande.
Steering flow should send some of this activity into the Rio
Grande plains and southern Edwards Plateau during the afternoon
and evening hours. We expect some of this activity to be severe,
especially during the late afternoon and evening hours. Large hail
and damaging winds will be the main concern, although locally
backed winds in the low-levels could increase the tornado threat
along the Rio Grande plains. By late Wednesday night, MCS
development is expected to take place over west Texas into the
Edwards Plateau.

LONG TERM (Thursday through Tuesday)...
The above mentioned MCS is expected to move eastward across west
central Texas into portions of the Hill Country on Thursday. For
now, it appears the models have shifted the better chance for
rainfall into areas along and east of the I-10 corridor. If the
MCS gets organized as expected, we could see a damaging wind
and hail concern. Locally heavy rainfall will definitely be a
concern with this system late Wednesday into Thursday. Rainfall
totals in some areas (mainly along and east of I-10) could reach
4 to 5 inches through Thursday. The MCS is then expected to move
east of the region by late Thursday evening.

Rain chances drop significantly on Friday as an upper level
trough axis translates east into the lower Mississippi river
valley. High pressure in the mid and upper levels will build
across Texas behind the departing trough. This should bring mostly
dry conditions Friday and Saturday, but we could still see some
isolated showers and thunderstorms develop in response to peak
heating and subtle upper disturbances in the southwesterly flow
aloft. On Sunday, the medium range models agree in showing the mid
and upper level ridge moving east of Texas as an upper trough
slowly deepens over the western U.S. Again, we can't completely
rule out some additional rainfall chances into early next week,
but we'll keep rain chances low at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  78  65  78  67 /  40  40  50  80  50
Austin Bergstrom Intl Airport  66  79  65  78  66 /  40  40  50  80  60
New Braunfels Muni Airport     67  79  66  79  66 /  80  40  50  80  50
Burnet Muni Airport            62  74  63  75  63 /  40  40  60  80  50
Del Rio Intl Airport           67  81  67  82  66 /  80  60  70  60  30
Georgetown Muni Airport        63  76  63  76  64 /  20  40  60  80  60
Hondo Muni Airport             68  81  67  80  66 /  80  40  60  70  40
San Marcos Muni Airport        66  79  65  78  66 /  60  40  50  80  50
La Grange - Fayette Regional   67  81  68  78  69 /  50  40  40  80  60
San Antonio Intl Airport       68  79  67  78  68 /  80  40  50  80  40
Stinson Muni Airport           69  82  68  81  68 /  80  40  50  80  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...10
Synoptic/Grids...Runyen
Hazardous weather outlook, May 17, 9:16 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
916 PM CDT TUE MAY 17 2016

TXZ171>173-183>194-202>209-217>225-228-190230-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
916 PM CDT TUE MAY 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR MUCH OF SOUTH
CENTRAL TEXAS THROUGH 1 AM TONIGHT. A CLUSTER OF STRONG TO SEVERE
STORMS WILL CONTINUE TO PUSH SOUTHWARD ACROSS THE EDWARDS PLATEAU
AND WEST OF THE I-35 CORRIDOR. LARGE HAIL AND DAMAGING WINDS ARE
THE PRIMARY THREATS BUT CANNOT RULE OUT A POSSIBLE TORNADO AS
WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEDNESDAY ACROSS ALL
OF SOUTH CENTRAL TEXAS. PERIODS OF STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE WEDNESDAY AND THURSDAY. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WIND GUSTS. THERE WILL ALSO BE A THREAT
FOR ISOLATED HEAVY DOWNPOURS OVER THE NEXT SEVERAL DAYS WITH THE
STRONGER STORMS. ANY OF THESE ISOLATED HEAVY DOWNPOURS COULD
PRODUCE A QUICK 1 TO 3 INCHES OF RAINFALL. RAINFALL TOTALS THROUGH
THURSDAY COULD EXCEED 4 TO 5 INCHES IN SOME LOCAL AREAS. WITH THE
SOILS ACROSS SOUTH CENTRAL TEXAS BECOMING SATURATED...FLASH
FLOODING AND RIVER FLOODING WILL BECOME A THREAT WEDNESDAY INTO
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING
REPORTS TO THE NATIONAL WEATHER SERVICE.

TB3

In the hours before

Local storm report, May 18, 12:35 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1235 AM CDT WED MAY 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     FLASH FLOOD      4 WNW LIVE OAK          29.57N  98.41W
05/18/2016                   BEXAR              TX   CITY OFFICIAL

            STAHL RD AT HAYMARKET CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1600392

CVP
Special weather statement, May 18, 12:50 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1250 AM CDT WED MAY 18 2016

TXZ207-208-221>224-180630-
WILSON TX-GUADALUPE TX-DE WITT TX-KARNES TX-GONZALES TX-CALDWELL TX-
1250 AM CDT WED MAY 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KARNES...SOUTHWESTERN
CALDWELL...WEST CENTRAL DEWITT...GONZALES...GUADALUPE AND WILSON
COUNTIES UNTIL 130 AM CDT...

AT 1250 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES WEST OF PALMETO TO NEAR POTH. MOVEMENT
WAS EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SEGUIN...GONZALES...FLORESVILLE...LULING...KARNES CITY...POTH...STOCKDALE...
KOSCIUSKO...NIXON...LA VERNIA...FALLS CITY...SMILEY...NEW BERLIN...GILLETT...
GERONIMO...KINGSBURY...PANDORA...PALMETO...SUTHERLAND SPRINGS AND
WESTHOFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2880 9795 2903 9833 2907 9837 2979 9790
      2960 9734 2912 9744
TIME...MOT...LOC 0550Z 278DEG 29KT 2956 9772 2905 9802

MO
Local storm report, May 18, 12:52 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1252 AM CDT WED MAY 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     FLASH FLOOD      1 NNE TERRELL HILLS     29.49N  98.44W
05/18/2016                   BEXAR              TX   CITY OFFICIAL

            VANDIVER RD N AT IRVINGTON CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1600393

CVP
Local storm report, May 18, 12:59 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 AM CDT WED MAY 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     FLASH FLOOD      2 N WINDCREST           29.54N  98.38W
05/18/2016                   BEXAR              TX   CITY OFFICIAL

            WEIDNER RD AT SCHERTZ RD CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1600394

CVP
Local storm report, May 18, 1:10 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
110 AM CDT WED MAY 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     FLASH FLOOD      10 WSW NEW BRAUNFELS    29.65N  98.27W
05/18/2016                   COMAL              TX   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTED SEVERAL ROADS CLOSED DUE TO
            FLOODING IN SOUTHERN AND CENTRAL COMAL COUNTY

&&

EVENT NUMBER EWX1600395

CVP
Local storm report, May 18, 1:12 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
112 AM CDT WED MAY 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      NEW BRAUNFELS           29.70N  98.12W
05/18/2016                   COMAL              TX   LAW ENFORCEMENT

            SEVERAL HIGH WATER RESCUES OCCURRING ON ROADS IN NEW
            BRAUNFELS

&&

EVENT NUMBER EWX1600396

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:26 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde79 min
May 17, 7:54 PM CDTSpecial Weather StatementEWXKerr81 min
May 17, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Gillespie, Kerr, Real64 min
May 17, 8:43 PM CDTSevere Thunderstorm WarningEWXVal Verde77 min
May 17, 8:45 PM CDTSevere Thunderstorm WarningEWXEdwards34 min
May 17, 8:51 PM CDTSpecial Weather StatementEWXBandera, Kerr, Uvalde39 min
May 17, 9:23 PM CDTSpecial Weather StatementEWXEdwards, Kerr, Real37 min
May 17, 9:29 PM CDTSevere Thunderstorm WarningEWXMedina46 min
May 17, 9:31 PM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
May 17, 9:33 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr42 min
May 17, 9:47 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr58 min
May 17, 9:49 PM CDTSpecial Weather StatementEWXBandera41 min
May 17, 9:57 PM CDTAreal Flood WarningEWXBandera2 hr
May 17, 10:02 PM CDTFlash Flood WarningEWXBandera3 hr
May 17, 10:03 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr3 hr
May 17, 10:04 PM CDTSpecial Weather StatementEWXVal Verde56 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde46 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Medina61 min
May 17, 10:19 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde56 min
May 17, 10:25 PM CDTSpecial Weather StatementEWXBlanco, Kendall50 min
May 17, 10:37 PM CDTSevere Thunderstorm WarningEWXKendall, Kerr53 min
May 17, 10:40 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde50 min
May 17, 10:57 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina63 min
May 17, 11:05 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Guadalupe, Kendall55 min
May 17, 11:08 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde35 min
May 17, 11:14 PM CDTSevere Thunderstorm WarningEWXMedina32 min
May 17, 11:24 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall4 hr
May 17, 11:30 PM CDTSpecial Weather StatementEWXKinney45 min
May 17, 11:38 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson52 min
May 17, 11:51 PM CDTSpecial Weather StatementEWXMedina39 min
May 17, 11:57 PM CDTRiver Flood WarningEWXKerr18 hr
May 18, 12:02 AM CDTSpecial Weather StatementEWXGuadalupe, Wilson58 min
May 18, 12:18 AM CDTSpecial Weather StatementEWXKinney, Maverick42 min
May 18, 12:23 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays, Wilson3 hr
May 18, 12:31 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe3 hr
May 18, 12:41 AM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Zavala49 min
May 18, 12:50 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe, Karnes, Wilson40 min
May 18, 1:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe8 hr
May 18, 1:22 AM CDTRiver Flood WarningEWXComal, Guadalupe14 hr
May 18, 1:26 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe, Karnes, Wilson3 hr
May 18, 1:59 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes76 min
May 18, 2:06 AM CDTFlash Flood WarningEWXGonzales, Guadalupe3 hr
May 18, 2:15 AM CDTSpecial Weather StatementEWXDimmit45 min
May 18, 2:55 AM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
May 18, 4:01 AM CDTSpecial Weather StatementEWXMaverick44 min
May 18, 5:55 AM CDTRiver Flood WarningEWXBexar26 hr
May 18, 7:23 AM CDTRiver Flood WarningEWXBexar, Wilson3 days
May 18, 2:41 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more27 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.